# SDR 9805862715

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND FIRST CLASS EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY H9930, OPERATIONAL CHECK OK.
